# SDR UALA2010061402094

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 58,029 hours, 20,345 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR LIGHTING DISCONNECTED.  INTERIM REPAIR MADE WITH TAPE. SMALL SECTION OF EMERGENCY LIGHT LENS CRACKED AND PEALING UP.  WILL NEED NEW SECTION OF LENSE. INSTALLED NEW BASE AND LENS COVER AS REQUIRED.
